MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139402
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Visual inspection and screening test of the returned device were performed following j&j medtech procedures.Visual analysis revealed a hole in the surface of the pebax and reddish material inside.A force test was performed, and the device was recognized and visualized correctly; however, error 106 displayed on screen.Due to this condition, the handle of the device was dissected, and resistance of the sensor pads on the printed circuit board (pcb) was measured and the results were found out of specifications.A dissection was performed right after at the tip area and an open circuit was identified.In addition, further investigation of the peek housing section revealed that there was insufficient adhesive (polyurethane - pu) on the wires.A manufacturing record evaluation was performed for the finished device 31598268l number, and no internal actions related to the reported complaint condition were identified.The force sensor error reported by the customer was confirmed.The potential cause of the open circuit could not be determined.The root cause of the adhesive condition was traced to the manufacturing process.The potential cause of the pebax damage could be related to the manipulation of the device during the procedure; however, this cannot be conclusively determined.The pebax condition is unrelated to the reported event.The carto® 3 system instructions for use (ifu) contain the following information: the force sensor of the catheter is disconnected.If the problem persists, replace the catheter cable or the catheter.The instruction for use state: when cleaning the tip electrode, be careful not to twist the tip electrode with respect to the catheter shaft; twisting may damage the tip electrode bond and loosen the tip electrode or may damage the contact force sensor.In addition, in order to prevent damage to the catheter tip, use the insertion tube supplied with the catheter to advance or retract the catheter through the hemostasis valve of the sheath.After insertion, slide the insertion tube back toward the handle.As part of johnson & johnson medtech¿s quality process, all devices are manufactured, inspected, and released to approved specifications.This product issue will be addressed through j&j medtech¿s quality system.Internal actions are being implemented to address manufacturing opportunities related to the force sensor issues.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an idiopathic ventricular tachycardia (right-sided) with a qdot micro catheter and post procedure the bwi product analysis lab identified a hole in the surface of the pebax.During the procedure, the catheter would not maintain zero.There were no error codes displayed.The catheter was replaced and the procedure continued.The case was completed.No patient consequences were reported.

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24007523
Report Number2029046-2026-00061
Device Sequence Number20065672
Product Code OAE
UDI-Device Identifier10846835017076
UDI-Public(01)10846835017076(11)250320(17)280319(10)31598268L
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139402
Device Lot Number31598268L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown